# SDR TWRA9816

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Nr 2/3
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AFTER NR 1 A/C PACK TURNED ON, REPORT OF HEAVY SMELL OF FUEL FUMES IN CABIN AS WELL AS IN COCKPIT AS A/C ROTATED.  AFTER ALL PACKS WERE TURNED ON FUEL SMELL DISSIPATED.  ON FUEL LEAK CHECK OF NR 3 MAIN FUEL TANK, STATIC FUEL LEAK FROM WING ROOT SPLICE AT SPANWISE NR 2 AND NR 3, ALSO FUEL LEAKS FROM WING ROOT SPLICE AREA SPANWISE NR 3 AND SPANWISE NR 2.  AFTER TANK ENTRY, RESEALED NR 3 MAIN FUEL TANK WING ROOT SPLICE AT SPANWISE NR 2 AND NR 3 AND SEALED LOWER SEAM STRINGER AT WING ROOT AREA SPANWISE NR 3 AND NR 2.  LEAK CHECKED OK PER REF MM 28-11-00.  (M)
